I've been feeling tired again since April, no change in my Thyroid medication and receiving 8 weekly b12 injections and taking a b12 sublingual tablet daily. So I wondered why I was having cravings for salty and sugary food and getting really angry for no apparent reason. Along with this my hair was thining again and I was having aches and pains, mainly in my legs, but shooting pains in other parts of my body.
I have now found out, that I am vitamin d deficient. I hope this is the last one now. The good news is I have been taking vitamin d supplements for only a week and I am seeing an improvement in mood, skin and my hair is thickening up again. Interestingly I was taking vitamin d supplements throughout the previous winter and I can attribute all of these symptoms, since stopping taking these around April time.
I was thinking I needed more vitamin b12, as I was sure my Levothyroxine dosage was correct, but after seeking support from another very helpful charity b12d.org I am now on the road to recovery.
Just thought I would share this, so if anyone is having similar symptoms, they get other things tested.